Alert archive / Missouri / Areal Flood Warnings in 2008

Areal Flood Warning 13, NWS St. Louis, MO

June 4, 2008Knox County, Shelby County, Missouri

NWS St. Louis, MO issued this areal flood warning at Jun 4, 2008, 10:41 AM CDT for Knox County, Shelby County, Missouri. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2008, 10:41 AM CDT (15:41 UTC)
Expired
Jun 4, 2008, 10:45 PM CDT
In force
12 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Knox County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 184 km from the middle of the area, began a volume at 15:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 3.7 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 99 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-227 J/kg
Mixed-layer LCL
497 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
99 m²/s²
0-3 km storm-relative helicity
106 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS43 KLSX 041547
FLWLSX

BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1041 AM CDT WED JUN 4 2008

MOC103-205-050345-
/X.NEW.KLSX.FA.W.0013.080604T1541Z-080605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1041 AM CDT WED JUN 4 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLOOD WARNING FOR...
  KNOX COUNTY IN NORTHEAST MISSOURI
  SHELBY COUNTY IN NORTHEAST MISSOURI

* UNTIL 1045 PM CDT WEDNESDAY

* AT 1041 AM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT NUMEROUS 
HIGHWAYS WERE STILL CLOSED DUE TO HIGH WATER. MOTORISTS SHOULD BE 
AWARE OF WATER ON ROADWAYS AS THE WATER DEPTH MAY BE DIFFICULT TO 
DETERMINE. 

THIS WARNING INCLUDES THE CITIES OF...EDINA...BANNING...SHELBYVILLE 
AND SHELBINA.

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4029 9198 3995 9196 3995 9185 3992 9185
      3970 9185 3969 9186 3966 9228 3995 9229
      3995 9232 4030 9236
TIME...MOT...LOC 1541Z 180DEG 0KT 3884 9182

$$

TILLY
1 follow-up statement
000 
WGUS83 KLSX 042301
FLSLSX

FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
554 PM CDT WED JUN 4 2008

MOC103-205-050345-
/X.CON.KLSX.FA.W.0013.000000T0000Z-080605T0345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SHELBY MO-KNOX MO-
554 PM CDT WED JUN 4 2008

...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT FOR KNOX AND
SHELBY COUNTIES...

AT 554 PM CDT...LOCAL LAW ENFORCEMENT REPORTED THAT SOME ROADS 
REMAINED CLOSED OR PARTIALLY CLOSED DUE TO FLOODING FROM THE HEAVY 
RAINFALL THAT OCCURRED DURING THE PAST DAY.

ROUTE K WAS CLOSED AROUND A MILE AND A HALF WEST OF 
SHELBYVILLE...AND ROUTE N WAS CLOSED BETWEEN KELLERVILLE AND 
LENTNER. BOTH THESE ROUTES WERE CLOSED DUE TO FLOODING ON THE NORTH 
FORK OF THE SALT RIVER.  ROUTE DD WEST OF MAUD WAS ALSO PARTIALLY 
CLOSED DUE TO FLOODING FROM OTTER CREEK.

MOTORISTS SHOULD BE AWARE OF WATER ON ROADWAYS DUE TO FLOODING OF 
CREEKS...STREAMS...AND SMALL RIVERS. THE WATER DEPTH MAY BE 
DIFFICULT TO DETERMINE. 

A FLOOD WARNING MEANS FLOODING IS OCCURRING OR IS IMMINENT. MOST
FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS
WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO
CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING
WATER MOVE UP TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 4029 9198 3995 9196 3995 9185 3992 9185
      3970 9185 3969 9186 3966 9228 3995 9229
      3995 9232 4030 9236

$$

GLASS

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this areal flood warning went out at Jun 4, 6:34 AM CDT, 4 hours 7 minutes earlier.

Area forecast discussion, Jun 4, 6:34 AM CDT, 4 hours 7 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
634 AM CDT WED JUN 4 2008

.DISCUSSION...
/530 AM CDT WED JUN 4 2008/
BUSY SHIFT...SO WILL KEEP DISCUSSION SHORT THIS MORNING. MAIN AREA
OF STORMS HAS EXITED REGION...BUT STILL HAVE SOME STORMS OVER
SOUTHERN MO AND OVER KC AREA THAT WILL AFFECT PORTIONS OF CWA THIS
MORNING. STILL DEBATING ABOUT FFA...EXPIRES AT 12Z. IF ACTIVITY
PERSISTS OVER KC AREA...MAY NEED TO EXTEND FFA THROUGH TODAY FOR
NORTHERN PORTIONS OF CWA.

OTHERWISE...WARM AND HUMID CONDITIONS TO PERSIST WITH WARM FRONT
REMAINING ACROSS FAR NORTHERN SECTIONS OF MO THROUGH TODAY...THEN
LIFT FURTHER NORTH TONIGHT.

SHOULD SEE A BREAK IN THE PRECIPITATION TONIGHT AND THURSDAY
BEFORE COLD FRONT FINALLY APPROACHES AREA THURSDAY NIGHT THROUGH
SATURDAY. NO MAJOR CHANGES MADE.

BYRD

&&

.AVIATION...
/627 AM CDT WED JUN 4 2008/
FOR THE 12Z TAFS...
ADDED A SHORT TEMPO GROUP FOR TSRA AT KUIN 15-17Z AS SCT TSRA
HAVE DEVELOPED OVER W CNTRL MO AND ARE CURRENTLY MOVG ENEWD.
THINK THERE WILL BE SOME REDEVELOPMENT OF TSRA OVER SWRN AND S
CNTRL IL AFTER 17Z WITH JUST A SMALL CHANCE THAT IT WILL AFFECT
KSTL/KSUS. WINDS SHOULD BEGIN TO GUST AT THE TERMINALS LATER THIS
MORNING AND DIMINISH THIS EVENING.

BRITT

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR KNOX-LEWIS-
     MARION-MONROE-RALLS-SHELBY.

IL...FLASH FLOOD WATCH UNTIL 4 PM CDT THIS AFTERNOON FOR ADAMS IL-
     BROWN IL-PIKE IL.

&&

WFO LSX
Hazardous weather outlook, Jun 4, 6:23 AM CDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
623 AM CDT WED JUN 4 2008

ILZ095>097-MOZ018-019-026-027-034-035-051200-
ADAMS IL-BROWN IL-PIKE IL-KNOX-LEWIS-SHELBY-MARION-MONROE-RALLS-
623 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
ILLINOIS AND NORTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE
BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN ISOLATED TORNADOES.

THE COMBINATION OF RECENT HEAVY RAINFALL...RIVERS AT BANKFULL...
AND THE POTENTIAL FOR HEAVY RAINFALL PRODUCING STORMS...A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR NORTHEAST MISSOURI AND WEST
CENTRAL ILLINOIS THROUGH 4 PM THIS AFTERNOON. FOR FURTHER
INFORMATION...PLEASE REFER TO THE WATCH PRODUCT.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS
PERIOD.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

ILZ058>060-064-065-069-070-074-079-098>102-MOZ036-041-042-047>052-
059>065-072>075-084-085-099-051200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-CALHOUN IL-JERSEY IL-
MADISON IL-ST. CLAIR IL-MONROE IL-PIKE-BOONE-AUDRAIN-MONITEAU-
COLE-OSAGE-CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-
ST. CHARLES-FRANKLIN-ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-
WASHINGTON-ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
623 AM CDT WED JUN 4 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ILLINOIS...SOUTHWEST ILLINOIS...CENTRAL MISSOURI...EAST CENTRAL
MISSOURI...NORTHEAST MISSOURI AND SOUTHEAST MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER MUCH OF THE
BI-STATE AREA TODAY. THE STRONGEST STORMS WILL BE CAPABLE OF
PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS IN EXCESS OF 60
MPH...AND EVEN ISOLATED TORNADOES.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE NEXT CHANCE FOR THUNDERSTORMS WILL BE THURSDAY NIGHT THROUGH
SATURDAY. SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS
PERIOD.

LOOK FOR WINDY CONDITIONS ON THURSDAY...WITH SOUTH WINDS GUSTING
TO AS HIGH AS 35 MPH.

SIGNIFICANT FLOODING FROM RIVERS IN NORTHEAST MISSOURI AND THE
MISSISSIPPI RIVER IS EXPECTED. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

BYRD

In the hours before

Local storm report, Jun 4, 5:08 AM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ST LOUIS MO
508 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0743 PM     FUNNEL CLOUD     1 S BOWLING GREEN       39.32N  91.20W
06/03/2008                   PIKE               MO   LAW ENFORCEMENT

            STATE TROOPER REPORTS FUNNEL CLOUD SOUTH OF BOWLING
            GREEN ON HIGHWAY 61

0748 PM     FUNNEL CLOUD     2 W EMDEN               39.80N  91.90W
06/03/2008                   SHELBY             MO   TRAINED SPOTTER

0759 PM     TORNADO          PLEASANT HILL           39.44N  90.87W
06/03/2008                   PIKE               IL   LAW ENFORCEMENT

            THROUGH SHERIFF OFFICE...TORNADO ON GROUND NEAR
            PLEASANT HILL

0800 PM     HAIL             5 W SHELBYVILLE         39.81N  92.13W
06/03/2008  M0.75 INCH       SHELBY             MO   COUNTY OFFICIAL

            SHELBY COUNTY

0801 PM     TORNADO          FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   LAW ENFORCEMENT

            POSSIBLE TORNADO NEAR FARMERSVILLE

0805 PM     FUNNEL CLOUD     PLEASANT HILL           39.44N  90.87W
06/03/2008                   PIKE               IL   FIRE DEPT/RESCUE

            FIRE DEPT REPORTS SEEING 2 FUNNEL CLOUDS FROM 750 TO
            800 PM. NO CONFIRMED TORNADOES YET.

0807 PM     FUNNEL CLOUD     SHELBINA                39.69N  92.04W
06/03/2008                   SHELBY             MO   COUNTY OFFICIAL

            PUBLIC REPORT OF FUNNEL CLOUD OR TORNADO IN SHELBINA

0808 PM     FUNNEL CLOUD     FARMERSVILLE            39.44N  89.65W
06/03/2008                   MONTGOMERY         IL   AMATEUR RADIO

            FIRE DEPT REPORTS SEEING FUNNEL CLOUDS AROUND 750 PM.
            NO TORNADOES.

0810 PM     HAIL             HILLVIEW                39.45N  90.54W
06/03/2008  E0.75 INCH       GREENE             IL   TRAINED SPOTTER

0811 PM     FUNNEL CLOUD     CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   LAW ENFORCEMENT

            SHERIFF OFFICE REPORTS SPOTTER SEES A FUNNEL CLOUD.
            STORM MOVING NE

0815 PM     TORNADO          ELDRED                  39.29N  90.55W
06/03/2008                   GREENE             IL   PUBLIC

            PUBLIC REPORTS TORNADO ON GROUND.

0817 PM     FUNNEL CLOUD     1 SE KNOX CITY          40.13N  92.00W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            WELL DEFINED WALL CLOUD WITH ROTATION AND FUNNEL CLOUD

0817 PM     FUNNEL CLOUD     1 E EDINA               40.17N  92.15W
06/03/2008                   KNOX               MO   TRAINED SPOTTER

            ROTATION SEEN IN CLOUDS JUST EAST OF EDINA

0831 PM     WALL CLOUD       1 W WHITE HALL          39.44N  90.42W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            WALL CLOUD TO THE SOUTH OF LOCATION.

0845 PM     FUNNEL CLOUD     2 E CLARENCE            39.74N  92.22W
06/03/2008                   SHELBY             MO   PUBLIC

0846 PM     WALL CLOUD       8 N TROY                39.09N  90.98W
06/03/2008                   LINCOLN            MO   AMATEUR RADIO

            COUNTY HIGHWAY F AND US 61...WALL CLOUD WITH ROTATION

0847 PM     FUNNEL CLOUD     3 S SHELBINA            39.65N  92.04W
06/03/2008                   MONROE             MO   TRAINED SPOTTER

            WALL CLOUD WITH BRIEF FUNNEL CLOUD LOOKING NW ALONG
            HIGHWAY 36

0848 PM     TORNADO          WHITESIDE               39.18N  91.02W
06/03/2008                   LINCOLN            MO   LAW ENFORCEMENT

            TORNADO SPOTTED BY SHERIFF IN WHITESIDE

0848 PM     TORNADO          WHITESIDE               39.18N  91.02W
06/03/2008                   LINCOLN            MO   LAW ENFORCEMENT

0907 PM     FLASH FLOOD      CLARENCE                39.74N  92.26W
06/03/2008                   SHELBY             MO   COUNTY OFFICIAL

            HIGHWAY 151 NORTH OF CLARENCE IS CLOSED DUE TO
            FLOODING...HIGHWAY N NORTH OF LENTNER IS CLOSED DUE TO
            FLOODING.

0908 PM     FUNNEL CLOUD     2 S LEONARD             39.87N  92.18W
06/03/2008                   SHELBY             MO   FIRE DEPT/RESCUE

0917 PM     TSTM WND GST     SHELBYVILLE             39.81N  92.04W
06/03/2008  E50 MPH          SHELBY             MO   TRAINED SPOTTER

            VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
            50 MPH REPORTED IN SHELBYVILLE.

0917 PM     HAIL             SHELBYVILLE             39.81N  92.04W
06/03/2008  E0.25 INCH       SHELBY             MO   TRAINED SPOTTER

            VERY HEAVY RAINFALL...PEA SIZE HAIL...AND WIND GUSTS TO
            50 MPH REPORTED IN SHELBYVILLE.

0930 PM     TORNADO          2 E MICHAEL             39.24N  90.58W
06/03/2008                   GREENE             IL   LAW ENFORCEMENT

            SPOTTED BY DEPUTY

0949 PM     FUNNEL CLOUD     5 S CARROLLTON          39.23N  90.41W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

            HEADING EAST 25 TO 30 MPH...SPOTTED ON US HIGHWAY 67

1003 PM     WALL CLOUD       1 S ROCKBRIDGE          39.26N  90.21W
06/03/2008                   GREENE             IL   TRAINED SPOTTER

1010 PM     FLASH FLOOD      SHELBYVILLE             39.81N  92.04W
06/03/2008                   SHELBY             MO   FIRE DEPT/RESCUE

            WATER OVER HIGHWAYS K AND 15 NEAR SHELBYVILLE

1033 PM     FUNNEL CLOUD     5 ESE CHESTERFIELD      39.23N  89.98W
06/03/2008                   MACOUPIN           IL   TRAINED SPOTTER

            ON ROAD BETWEEN CHESTERFIELD AND MACOUPIN STATION. SEES
            FUNNEL CLOUD OFF TO HIS NORTHWEST.

1133 PM     FUNNEL CLOUD     2 SE FRANKFORD          39.47N  91.29W
06/03/2008                   PIKE               MO   COUNTY OFFICIAL

            SPOTTER CALLED IN FUNNEL CLOUD REPORT...OBSERVED
            SOUTHEAST OF FRANKFORD HEADING TOWARD LOUISIANA.

0116 AM     TSTM WND GST     CALIFORNIA              38.63N  92.57W
06/04/2008  E60 MPH          MONITEAU           MO   LAW ENFORCEMENT

0329 AM     TSTM WND GST     FREEBURG                38.43N  89.91W
06/04/2008  M59 MPH          ST. CLAIR          IL   AMATEUR RADIO

0330 AM     TSTM WND DMG     NEW ATHENS              38.32N  89.88W
06/04/2008                   ST. CLAIR          IL   AMATEUR RADIO

            3 TO 4 INCH LIMBS AND WIRES DOWN FROM NEW ATHENS TO
            MARISSA....APPROX TIME 330 TO 340 AM

0331 AM     TSTM WND DMG     5 SE RED BUD            38.16N  89.93W
06/04/2008                   RANDOLPH           IL   CO-OP OBSERVER

            INTENSE WINDS...HOUSE SHAKING

0335 AM     TSTM WND DMG     EVANSVILLE              38.09N  89.93W
06/04/2008                   RANDOLPH           IL   TRAINED SPOTTER

            10 INCH DIAMETER TREE SNAPPED OFF AT THE GROUND...TIME
            ESTIMATED

0348 AM     TSTM WND GST     LIVELY GROVE            38.30N  89.62W
06/04/2008  E50 MPH          WASHINGTON         IL   AMATEUR RADIO

0349 AM     TSTM WND GST     AVISTON                 38.61N  89.61W
06/04/2008  E50 MPH          CLINTON            IL   TRAINED SPOTTER

&&

EVENT NUMBER 00335 00336 00337 00339 00338 00340 00341 00342 00348
00374 00344 00345 00346 00347 00351 00349 00352 00350 00353 00354
00357 00355 00356 00358 00359 00360 00361 00362 00363 00364 00365
00371 00373 00367 00368 00369

TRUETT
Local storm report, Jun 4, 7:35 AM CDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
735 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0730 AM     HEAVY RAIN       6 W SHELBYVILLE         39.81N  92.14W
06/04/2008  M2.90 INCH       SHELBY             MO   TRAINED SPOTTER

            SINCE 6 PM LAST NIGHT

&&

EVENT NUMBER 00375

BRITT
Local storm report, Jun 4, 7:38 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
738 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLOOD            SHELBYVILLE             39.81N  92.04W
06/04/2008                   SHELBY             MO   LAW ENFORCEMENT

            HIGHWAYS N...K AND W REMAIN CLOSED IN SHEBLY COUNTY.

&&

EVENT NUMBER 00376

BRITT
Local storm report, Jun 4, 8:30 AM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
830 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0335 AM     TSTM WND DMG     5 SE RED BUD            38.16N  89.93W
06/04/2008                   RANDOLPH           IL   CO-OP OBSERVER

            POLE BARN WAS SHIFTED OFF ITS FOUNDATION...TWO OVERHEAD
            DOORS CAVED IN AND PART OF THE ROOF PEELED OFF.
            ALSO...HOME SUFFERED MINOR DAMGE TO GUTTERS AND PORCH.

&&

EVENT NUMBER 00377

MILLER
Local storm report, Jun 4, 9:56 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
956 AM CDT WED JUN 04 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0344 AM     TSTM WND GST     AVISTON                 38.61N  89.61W
06/04/2008  M64 MPH          CLINTON            IL   LAW ENFORCEMENT

            GUST WAS RECORDED FROM THE SW

&&

EVENT NUMBER 00378

MILLER

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:28 PM CDTSevere Thunderstorm WarningLSXKnox, Shelby47 min
Jun 3, 8:00 PM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby35 min
Jun 3, 8:09 PM CDTSevere Thunderstorm WarningLSXMarion, Monroe, Shelby44 min
Jun 3, 8:20 PM CDTSevere Thunderstorm WarningLSXLincoln, Pike40 min
Jun 3, 8:33 PM CDTRiver Flood WarningLSXLincoln62 hr
Jun 3, 8:35 PM CDTFlash Flood WarningLSXPike4 hr
Jun 3, 8:43 PM CDTTornado WarningLSXLincoln, Pike32 min
Jun 3, 9:01 PM CDTFlash Flood WarningLSXShelby6 hr
Jun 3, 9:53 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis36 days
Jun 3, 10:06 PM CDTFlash Flood WarningLSXMarion6 hr
Jun 3, 10:46 PM CDTFlash Flood WarningLSXKnox6 hr
Jun 3, 11:10 PM CDTTornado WarningLSXPike50 min
Jun 4, 1:19 AM CDTFlash Flood WarningLSXCole, Moniteau4 hr
Jun 4, 1:21 AM CDTSevere Thunderstorm WarningLSXBoone, Cole, Moniteau26 min
Jun 4, 2:50 AM CDTAreal Flood WarningLSXKnox, Marion, Shelby8 hr
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningLSXJefferson50 min
Jun 4, 8:12 AM CDTRiver Flood WarningLSXMarion27 hr

Nearby

Areal Flood Warnings in Missouri, 2008Every areal flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.